I am totally destroyed by levaquin and steroids

by Janet
(NJ)

I am 55 had cfs for years but was doing pretty good, had a nice life. Took levaquin with steriods for bronchial infection, woke up 3 months later with a frozen shoulder and severe tendon and joint pain. Seven months of therapy it never healed. Something was not right.

Six months later I was given it again with 2 packs of steriods. Three months later again I woke up and could not walk. Extreme pain in the sacrum, weakness in legs, all tests are normal, I am in horrific pain, NOTHING helps!

Doctors deny this, yet I have ever symptoms including heart palpitations, fatigue now depression. It has been 5 months since I woke up barely walking and have not improved a little. I am very scared, I do not know what is coming, I have no doctor to follow me as they all deny this can be Levaquin, I KNOW IT IS. Will the bone,tendon whatever in the buttock ever heal? my arm never did.


I almost wish it had done me in as living like this is not living it is horrific pain 24/7.
Janet

Comments for I am totally destroyed by levaquin and steroids

Click here to add your own comments

Thanks for the comment
by: Anonymous

Thank for your information. It has help me to decide not to take this medicine. I would be horrified to wake up and not be able to move. I hope you improve. You are in my prayers.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video